Prednisone is a NONANABOLIC (non-building) steroid and is not testosterone!!!!!!!!!! Testosterone is an anabolic (building) steroid and shouldnt even be considered in the same pharmacologic class! Yes, it can be used to treat the inflammatory part of asthma and usually isnt long term unless her asthma is extremly severe! Mostly, she can experience these side effects with long term use! High blood sugar (most common), low blood sugar, adrenal suppression (tapering of the meds will allow for the body to correct this), low potassium, water retention, weight gain, and immunosupression! Prednisone is an immunosuppresive (its also used in cancer, post transplant treatment, etc but usually in MUCH higher doses then youll see for asthma)! Sometimes the immunosuppression can be severe and any infection or high temperatures should be reported to her doctor right away! Prednisone is also used to treat allergic reactions!Mostly with short term, your daughter may experience higher blood sugar (if she isnt diabetic, then its not that big of a deal) and water retention! HAve her avoid extremly saltly foods and maybe snack on bananas if she likes them! Dont have her go overboard on them though, esp since she is only on a short course! If you have any other questions about any of her other meds, please let me know!****Edited to add**** Someone deleted an answer explaining that your daughter was taking testosterone! That should explain the first part of my answer!
Spamer is not welcome,every link should be moderated.